Finite Normalizing Extensions of Rings.
Mathematische Zeitschrift, Tome 176 (1981), pp. 447-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite normalizing extension, crossed products of finite groups, finite centralizing extensions, prime ideals, Lying Over, Going Down, incomparability, normalizing extensions with automorphisms
@article{MZ_1981__176_183656,
author = {Martin Lorenz},
title = {Finite {Normalizing} {Extensions} of {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {447--484},
year = {1981},
volume = {176},
zbl = {0455.16010},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183656/}
}
Martin Lorenz. Finite Normalizing Extensions of Rings.. Mathematische Zeitschrift, Tome 176 (1981), pp. 447-484. http://geodesic.mathdoc.fr/item/MZ_1981__176_183656/